MAUDE Adverse Event Report: Abbott Medical EnSite¿ X Amplifier; Computer, Diagnostic, Programmable

Abbott Medical EnSite¿ X Amplifier; Computer, Diagnostic, Programmable
Model Number ENSITE-AMP-02
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite x amplifier (sn: (b)(6)) was received for evaluation at tech center.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to the cardiamp board in slot 4.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
EnSite¿ X Amplifier
Common Device Name
Computer, Diagnostic, Programmable
Manufacturer (Section D)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50006224
Report Number2184149-2026-00194
Device Sequence Number10434979
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)11076754
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number11076754
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown